MAUDE Adverse Event Report: IMMUCOR, INC. REFERENCELLS - 2 (GROUP A1 AND B); REAGENT RED BLOOD CELLS

IMMUCOR, INC. REFERENCELLS - 2 (GROUP A1 AND B); REAGENT RED BLOOD CELLS
Catalog Number 0002345
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An immucor field service engineer (fse) visited the customer site on (b)(6) 2018, to assess the testing instrument in question, and the fse determined that the instrument was operating as expected.The fse also collected instrument software test well image data for immucor technical support to assess, which showed the test well images to be consistent with the overall instrument output.
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpected abo mistype by galileo instrument method, when tested on (b)(6) 2018.

Brand Name
REFERENCELLS - 2 (GROUP A1 AND B)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7553990
Report Number1034569-2018-00131
Device Sequence Number19147713
Product Code KSZ
UDI-Device Identifier10888234000273
UDI-Public10888234000273
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/11/2018
Device Catalogue Number0002345
Device Lot Number110360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1